# SDR SWIA2020050150443

- Difficulty date: February 24, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP HINGE BOX # 4 SELF LKG, CSTL FORWARD CORRODED   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED R/H FLAP HINGE BOX #4 NUT IAW CRJ 200 AMM TORQUE WRENCH STS-2250 DUE 25 NOV 20
